Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 69, NWS North Platte, NE

May 29, 2022Cherry County, Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 7:42 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 7:42 PM MDT (01:42 UTC)
Expired
May 29, 2022, 8:45 PM MDT
In force
63 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Cherry County, NE, Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:19 PM MDTHAIL 1Thedford, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 3:06 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2317 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

895 
WUUS53 KLBF 300142 RRA
SVRLBF
NEC031-091-171-300245-
/O.NEW.KLBF.SV.W.0069.220530T0142Z-220530T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
842 PM CDT Sun May 29 2022

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Eastern Cherry County in north central Nebraska...
  Eastern Hooker County in west central Nebraska...
  Northern Thomas County in north central Nebraska...

* Until 945 PM CDT/845 PM MDT/.

* At 842 PM CDT/742 PM MDT/, severe thunderstorms were located along
  a line extending from 19 miles south of Medicine Lake to 11 miles
  southeast of Mullen, moving northeast at 25 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Mullen, Thedford, Seneca, Brownlee, Merritt Reservoir, Highway 97
  crossing the North Loup River, Speckel Meir Lake, Steer Creek
  Campground, Highway 83 crossing the North Loup River, Marsh Flat,
  Anderson Bridge State Wildlife Management Area, Round Lake, Norway,
  Highway 97 crossing the Dismal River, Giant Hill, Highway 97
  crossing Big Creek, Sevenmile Hill, Natwick, Hecla and Kelso.

This includes the following highways...
 Highway 2 between mile markers 174 and 221.
 Highway 97 between mile markers 46 and 121.
 Highway 83 between mile markers 141 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4281 10089 4195 10028 4174 10103 4248 10161
TIME...MOT...LOC 0142Z 237DEG 22KT 4245 10134 4189 10094 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Sporer
2 follow-up statements
210 
WWUS53 KLBF 300222
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
922 PM CDT Sun May 29 2022

NEC031-091-171-300245-
/O.CON.KLBF.SV.W.0069.000000T0000Z-220530T0245Z/
Cherry NE-Hooker NE-Thomas NE-
922 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT/845 PM MDT/ FOR SOUTHEASTERN CHERRY...EASTERN HOOKER AND NORTHERN
THOMAS COUNTIES...

At 921 PM CDT/821 PM MDT/, severe thunderstorms were located along a
line extending from 15 miles southwest of Merritt Reservoir to near
Brownlee to 6 miles southwest of Thedford, moving northeast at 35
mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Thedford, Seneca, Brownlee, Merritt Reservoir, Highway 97 crossing
the North Loup River, Speckel Meir Lake, Highway 83 crossing the
North Loup River, Marsh Flat, Norway, Giant Hill, Highway 97 crossing
Big Creek, Sevenmile Hill, Natwick and Kelso.

This includes the following highways...
 Highway 2 between mile markers 190 and 221.
 Highway 97 between mile markers 73 and 117.
 Highway 83 between mile markers 141 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4195 10028 4177 10094 4191 10098 4202 10093
      4217 10110 4221 10135 4236 10146 4265 10112
      4265 10078
TIME...MOT...LOC 0221Z 218DEG 30KT 4247 10105 4222 10067 4191 10066 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Sporer
641 
WWUS53 KLBF 300239
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
939 PM CDT Sun May 29 2022

NEC031-091-171-300248-
/O.EXP.KLBF.SV.W.0069.000000T0000Z-220530T0245Z/
Cherry NE-Hooker NE-Thomas NE-
939 PM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...EASTERN
HOOKER AND NORTHERN THOMAS COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM
MDT/...
    
The storms which prompted the warning remain severe and have moved 
out of the area. Therefore, this warning will be allowed to expire 
and a new warning has been issued.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for north central and west central Nebraska.

LAT...LON 4195 10028 4177 10094 4191 10098 4202 10093
      4217 10110 4221 10135 4236 10146 4265 10112
      4265 10078
TIME...MOT...LOC 0238Z 237DEG 22KT 4252 10095 4227 10057 4196 10057 

$$

Sporer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 29, 5:40 PM MDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
640 PM CDT Sun May 29 2022

.SHORT TERM...(This evening through Monday night)
Issued at 318 PM CDT Sun May 29 2022

The main concern in the short term is with storm development later
this afternoon and evening. There will be a two areas of focus
for thunderstorm development.

The frontal boundary across central Nebraska will be one area of
focus for more surface based storm development. The main hazards
will be hail, damaging winds and even a tornado potential. There
will be a narrow corridor of modest low level CAPE values around
2000 to 3000 J/kg. This will generally be from Mills, NE
southwestward to Dickens and east. A weak cap in the area is
expected to erode this afternoon with daytime heating. Once this
occurs can expect a few scattered thunderstorms to develop near
the front. The mode of storm development will be supercellular and
most likely discrete and possibly long tracked supercells. There
is the potential for tornadic development across portions of far
north central Nebraska into northeastern Nebraska, where the low
level Helicity is the greatest.

The second area of focus will be across western Nebraska as the
cold front advances eastward. For this sector the main threats
will be damaging winds and hail. Ongoing convection across
Colorado and Wyoming will move eastward and are expected to
strengthen. There is also the possibility of additional
convection development in western and southwest Nebraska as well
out ahead of the front. Storm wills intensify as the get into the
better environment. CAPE will be marginal across western Nebraska
around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally
east of HWY 83. There is some concern however that moisture is a
little limited for areas across far western and southwest Nebraska
as sfc dewpoints are only in the low to mid 40s, moisture increases
to the east.

Most of the severe thunderstorm activity should diminish by
midnight. However, lingering showers and thunderstorms will still
be possible through the overnight. There is a concern for some
moderate to heavy rainfall across the northwest Sandhills and even
a marginal potential across north central Nebraska. QPF values
range from around 0.65 to 1.60 inches.

As for Monday, there is the potential for more showers and
thunderstorms, with chances lingering through the day as the cold
front continues to advance east. Most showers and thunderstorms
will remain below the severe threshold, however across north
central Nebraska there is still a slight risk of a strong to
severe storm.

.LONG TERM...(Tuesday through Sunday)
Issued at 318 PM CDT Sun May 29 2022

The next chance for precipitation will arrive on Wednesday night
as an upper level trof moves through the area. An upper level
ridge develops across the Western CONUS on Thursday, giving the
High Plains a northwest flow through the first half of the
weekend. By Sunday the flow will become more amplified. The cold
front passage will keep temperatures cool through Wednesday,
before temperatures begin to warm up towards the end of the week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 640 PM CDT Sun May 29 2022

Thunderstorms will continue across the region through this evening
and into early Monday morning. Some storms may be severe with large
hail and strong winds as the primary threats. Visibility reductions
should be expected in heavy rainfall from these storms. Storms move
out of the area across the south by sunrise, but rain showers will
linger across the north through Monday. Some light fog, visibility
restrictions, and ceilings below 1000 feet are expected at KVTN for
most of Monday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 5 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
328 PM CDT Sun May 29 2022

NEZ004>010-022>029-035>038-056>059-069>071-094-302030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Severe weather is likely late this afternoon and tonight across
western and north central Nebraska. Damaging wind gusts in excess
of 70 mph and very large hail greater than 2 inches are possible,
and a tornado cannot be ruled out. Storm activity will begin late
in the afternoon or early evening across western Nebraska and
spread east and northeast throughout the evening.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

Thunderstorm activity from Sunday night may continue into Monday
morning in north central Nebraska. Additional thunderstorm
activity is possible in the afternoon across much of the forecast
area. Large hail and strong winds are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, May 29, 6:47 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service North Platte NE
747 PM CDT Sun May 29 2022

NEZ026-027-300115-
Loup NE-Blaine NE-
747 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of western Loup and
eastern Blaine Counties through 815 PM CDT...

At 747 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Brewster, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster, Milburn Diversion Dam State Wildlife Management Area, Fox
Bayou, Linscott, Almeria Meadow State Wildlife Management Area and
Almeria.

This includes the following highways...
 Highway 183 between mile markers 140 and 147.
 Highway 2 between mile markers 245 and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4175 9956 4174 10005 4208 9986 4208 9936
TIME...MOT...LOC 0047Z 222DEG 22KT 4178 9988

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Brown
Local storm report, May 29, 6:57 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             3 S THREE MILE LAKE     41.60N 101.51W
05/29/2022  E1.00 INCH       ARTHUR             NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Special weather statement, May 29, 7:14 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM CDT Sun May 29 2022

NEZ035>037-057>059-069-070-300200-
Chase NE-Arthur NE-McPherson NE-Hayes NE-Perkins NE-Lincoln NE-
Keith NE-Logan NE-
814 PM CDT Sun May 29 2022

...Strong thunderstorms will impact portions of southeastern Arthur,
eastern Perkins, eastern Keith, northeastern Chase, western Lincoln,
west central Logan, southern McPherson and northwestern Hayes
Counties through 900 PM CDT/800 PM MDT/...

At 814 PM CDT/714 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles southeast of
Arthur to near Paxton to 7 miles south of Madrid. Movement was
northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tryon, Sutherland, Hershey, Paxton, Wallace, Elsie, Dickens, Sarben,
Ringgold, Sutherland Reservoir State Recreation Area, Grainton,
Coker, Flatts, O'Fallons, Nevens, Broganville, Big Bald Hill,
Bucktail Lake, Diamond Bar Lake and Bucktail.

This includes the following highways...
 Highway 92 between mile markers 178 and 218.
 Highway 97 between mile markers 4 and 34.
 Interstate 80 in Nebraska between mile markers 138 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for southwestern and west central Nebraska.

&&

LAT...LON 4160 10064 4126 10079 4074 10095 4063 10154
      4101 10151 4159 10153
TIME...MOT...LOC 0114Z 215DEG 37KT 4146 10153 4109 10139 4075 10150

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JWS
Local storm report, May 29, 7:29 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TSTM WND GST     4 SW MULLEN             42.00N 101.09W
05/29/2022  E60.00 MPH       HOOKER             NE   TRAINED SPOTTER

&&

RACHEL.KULIK
Special weather statement, May 29, 7:30 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
830 PM CDT Sun May 29 2022

NEZ008-026-300215-
Brown NE-Blaine NE-
830 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Brown
and northeastern Blaine Counties through 915 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm near
Brewster, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewster and Johnsons Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM CDT for north central
Nebraska.

&&

LAT...LON 4196 9969 4187 9986 4222 10004 4227 9968
      4207 9969
TIME...MOT...LOC 0129Z 168DEG 16KT 4197 9978

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Brown
Local storm report, May 29, 7:34 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT SUN MAY 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             6 NW ALMERIA            41.90N 99.62W
05/29/2022  E2.75 INCH       LOUP               NE   STORM CHASER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:00 PM MDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 29, 6:35 PM MDTSpecial Weather StatementLBFChase, Perkins40 min
May 29, 6:40 PM MDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker, McPherson50 min
May 29, 6:44 PM MDTSpecial Weather StatementLBFCherry61 min
May 29, 6:47 PM MDTSpecial Weather StatementLBFLoup28 min
May 29, 7:02 PM MDTSevere Thunderstorm WarningLBFBlaine, Loup43 min
May 29, 7:07 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker, Logan, McPherson, Thomas38 min
May 29, 7:14 PM MDTSpecial Weather StatementLBFLincoln46 min
May 29, 7:20 PM MDTSevere Thunderstorm WarningLBFCherry25 min
May 29, 7:30 PM MDTSpecial Weather StatementLBFBlaine45 min
May 29, 7:42 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFGarfield, Loup, Rock48 min
May 29, 7:53 PM MDTSpecial Weather StatementLBFLincoln52 min
May 29, 8:12 PM MDTTornado WarningLBFGarfield, Holt, Loup48 min
May 29, 8:33 PM MDTSpecial Weather StatementLBFLogan42 min
May 29, 8:36 PM MDTSevere Thunderstorm WarningLBFCherry39 min
May 29, 8:37 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Custer, Logan, Thomas38 min
May 29, 8:41 PM MDTTornado WarningLBFGarfield, Holt, Wheeler49 min
May 29, 8:56 PM MDTSevere Thunderstorm WarningLBFCuster, Logan19 min
May 29, 9:10 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha, Rock50 min
May 29, 9:11 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock49 min
May 29, 9:22 PM MDTSevere Thunderstorm WarningLBFHolt27 min
May 29, 9:38 PM MDTSpecial Weather StatementLBFKeya Paha22 min
May 29, 9:50 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBrown, Cherry, Keya Paha, Rock40 min
May 29, 9:53 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Garfield, Holt, Loup, Rock52 min
May 29, 10:18 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Holt, Keya Paha, Rock27 min
May 29, 10:24 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler51 min
May 29, 10:25 PM MDTSevere Thunderstorm WarningLBFCuster35 min
May 29, 10:37 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFBoyd, Garfield, Holt, Keya Paha, Rock, Wheeler68 min
May 29, 10:41 PM MDTSevere Thunderstorm WarningLBFCuster19 min
May 29, 10:58 PM MDTSevere Thunderstorm Warning Considerable damage threatLBFCuster32 min
May 29, 11:10 PM MDTSevere Thunderstorm WarningLBFGarfield, Wheeler50 min
May 29, 11:11 PM MDTSpecial Weather StatementLBFSherman19 min
May 29, 11:30 PM MDTSpecial Weather StatementLBFCuster30 min
May 29, 11:34 PM MDTAreal Flood AdvisoryLBFCuster3 hr
May 29, 11:39 PM MDTSpecial Weather StatementLBFGarfield36 min
May 29, 11:46 PM MDTAreal Flood AdvisoryLBFGarfield3 hr
May 29, 11:50 PM MDTSpecial Weather StatementLBFLoup25 min
May 29, 11:53 PM MDTSpecial Weather StatementLBFPerkins37 min
May 30, 12:06 AM MDTSevere Thunderstorm WarningLBFCuster, Loup24 min
May 30, 12:11 AM MDTSpecial Weather StatementLBFWheeler49 min
May 30, 12:27 AM MDTSpecial Weather StatementLBFChase, Perkins33 min
May 30, 12:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 12:48 AM MDTSpecial Weather StatementLBFHolt27 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFBlaine22 min
May 30, 12:53 AM MDTSpecial Weather StatementLBFChase, Hayes, Keith, Perkins37 min
May 30, 1:21 AM MDTSpecial Weather StatementLBFCuster24 min
May 30, 1:28 AM MDTSpecial Weather StatementLBFLincoln32 min
May 30, 1:57 AM MDTSpecial Weather StatementLBFCuster33 min
May 30, 1:58 AM MDTSpecial Weather StatementLBFHooker, McPherson32 min
May 30, 2:10 AM MDTSpecial Weather StatementLBFLincoln20 min
May 30, 2:22 AM MDTSpecial Weather StatementLBFHooker, Thomas23 min
May 30, 3:12 AM MDTSpecial Weather StatementLBFGarfield, Wheeler33 min
May 30, 3:27 AM MDTSpecial Weather StatementLBFCherry48 min
May 30, 3:46 AM MDTSevere Thunderstorm WarningLBFHolt20 min
May 30, 5:32 AM MDTSpecial Weather StatementLBFLogan28 min
May 30, 5:35 AM MDTSpecial Weather StatementLBFHayes25 min
May 30, 5:43 AM MDTSevere Thunderstorm Warning Considerable damage threatLBFBlaine, Custer, Logan32 min
May 30, 6:03 AM MDTSpecial Weather StatementLBFLincoln27 min
May 30, 6:15 AM MDTSpecial Weather StatementLBFBlaine30 min
May 30, 6:30 AM MDTSpecial Weather StatementLBFLincoln30 min
May 30, 6:57 AM MDTSpecial Weather StatementLBFRock33 min
May 30, 6:58 AM MDTSpecial Weather StatementLBFLogan32 min
May 30, 7:25 AM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Loup, Rock80 min
May 30, 7:41 AM MDTSpecial Weather StatementLBFBoyd49 min
May 30, 8:31 AM MDTSevere Thunderstorm WarningLBFBoyd, Brown, Holt, Keya Paha, Rock74 min
May 30, 9:50 AM MDTSpecial Weather StatementLBFBoyd25 min
May 30, 9:52 AM MDTSpecial Weather StatementLBFHolt38 min
May 30, 9:56 AM MDTSevere Thunderstorm WarningLBFHolt49 min
May 30, 10:15 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler45 min
May 30, 10:43 AM MDTSpecial Weather StatementLBFHolt17 min
May 30, 10:47 AM MDTSpecial Weather StatementLBFLoup, Rock43 min
May 30, 11:00 AM MDTSevere Thunderstorm WarningLBFHolt, Wheeler30 min
May 30, 11:16 AM MDTSpecial Weather StatementLBFHolt44 min
May 30, 11:48 AM MDTSpecial Weather StatementLBFBoyd, Holt42 min
May 30, 12:27 PM MDTSpecial Weather StatementLBFBoyd33 min
May 30, 1:38 PM MDTSpecial Weather StatementLBFChase, Frontier, Hayes67 min
May 30, 2:16 PM MDTSpecial Weather StatementLBFHolt, Rock44 min
May 30, 2:44 PM MDTSpecial Weather StatementLBFWheeler16 min
May 30, 2:58 PM MDTSpecial Weather StatementLBFBoyd32 min
May 30, 4:03 PM MDTSpecial Weather StatementLBFWheeler27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.